Panadol Mini Caps are smaller capsule-shaped tablets with a smooth gelatin coating for easier swallowing. Panadol Mini Caps provide fast, effective relief from headaches, body aches, and toothaches. Like other Panadol tablets and caplets, Panadol Mini Caps are gentle on the stomach.Active ingredient: Paracetamol 500mg. Dosing and administration: For adults and children of 12 years and older, take 1-2 mini capsules every 4-6 hours when required. Do not take more than 8 mini capsules in 24 hours. Do not take more frequently than every 4 hours. Do not take any other Paracetamol-containing products simultaneously. DO NOT GIVE TO CHILDREN UNDER 12 YEARS OLD.